On a third-order fuzzy difference equation

Authors

  • Ibrahim Yal¸cınkaya Necmettin Erbakan University, Faculty of Science, Department of Mathematics and Computer Sciences, Konya, Turkey.
  • Nur Atak Saray¨on¨u Multi-Program Anatolian High School, Konya, Turkey.
  • Durhasan Turgut Tollu Necmettin Erbakan University, Faculty of Science, Department of Mathematics and Computer Sciences, Konya, Turkey.

Keywords:

Fuzzy difference equations, Existence of solutions, Boundedness, Convergence

Abstract

In this paper, we investigate the qualitative behavior of the fuzzy
difference equation
zn+1=zn−2C+zn−2zn−1zn zn+1=zn−2C+zn−2zn−1zn 
where n∈N0=N∪{0}n∈N0=N∪{0}, (zn)(zn) is a sequence of positive fuzzy numbers, CC and initial conditions z−2,z−1,z0z−2,z−1,z0 are positive fuzzy numbers.

Downloads

Download data is not yet available.

Downloads

Published

2021-06-30

How to Cite

On a third-order fuzzy difference equation. (2021). Journal of Prime Research in Mathematics, 17(1), 59–69. https://jprm.sms.edu.pk/index.php/jprm/article/view/173